# SDR DL733980094

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER INSP, FOUND SEVERAL SECTIONS OF FLOOR EMER EXIT LIGHTING WEAK.  REPLACED 1 PWR SUPPLY RACK WITH BATTERY, SYS NOW OPS NML.
